# SDR SIMA20150624006

- Difficulty date: June 24, 2015
- Submitted: July 21, 2015
- Operation: Air carrier
- Aircraft: N697AB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500875
- Aircraft time: 27,856 hours, 23,091 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 EMER LIGHT STRIP EXTRUSION CRACKED.  R & R NR 1 EMER LIGHT STRIP EXTRUSION IAW 33-50-12.  SEE BOW 194910 FOR INSTALLATION & OPERATIONS CHECK.
